# SDR UIEA2011051700269

- Difficulty date: May 17, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- Engine: Ge CF650E2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nozzle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK OF AIRCRAFT, MX FOUND CRACKS ON THE NR 1 AND NR 2 ENGINE FIXED COWL EXHAUST NOZZLE FWD FLANGE CORE COWL SUPPORT ASSY (REF FIG 1 AND 2 ).  (THE CRACKS CAN BE REPAIRED IAW THE ENGINE SHOP MANUAL (ESM) TASK 78-33-05, REPAIR 78-33-05, REPAIR 002.  THE REPAIR CALLS FOR A POST WELD HEAT TREATMENT AND THERMAL SPRAY.  MX DOES NOT HAVE THE EQUIPMENT TO ACCOMPLISH THE REQUIRED HEAT TREATMENT AND THERMAL SPRAY.  DISPOSITION IS TO ACCOMPLISH THE ESM 78-33-05 REPAIR, EXCLUDING THE POST WELD HEAT TREATMENT AND THERMAL SPRAY, ACCOMPLISH DVI OF REPAIR AREA EVERY "2A" AND PERFORM THE PERMANENT REPAIR AT THE NEXT "C-CHECK.)
